Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost everywhere convergence of series in $L^1$


Author: Ciprian Demeter
Journal: Proc. Amer. Math. Soc. 133 (2005), 2319-2326
MSC (2000): Primary 42B20, 28D05, 40A30, 26D15.
DOI: https://doi.org/10.1090/S0002-9939-05-07957-8
Published electronically: March 22, 2005
MathSciNet review: 2138874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer positively a question of J. Rosenblatt (1988), proving the existence of a sequence $(c_i)$ with $\sum_{i=1}^{\infty}\vert c_i\vert=\infty$, such that for every dynamical system $(X,\Sigma, m, T)$ and $f\in L^1(X)$, $\sum_{i=1}^{\infty}c_i f(T^ix)$ converges almost everywhere. A similar result is obtained in the real variable context.


References [Enhancements On Off] (What's this?)

  • 1. H. Aimar, L. Forzani and F. J. Martin-Reyes, On weighted inequalities for singular integrals, Proc. Amer. Math. Soc. 125 (1997) no. 7, 2057-2064. MR 1376747 (97i:42012)
  • 2. A. Bellow, R. L. Jones and J. Rosenblatt, Almost everywhere convergence of weighted averages, Math. Ann. 292 (1992), 399-426. MR 1170516 (93e:28019)
  • 3. A. Benedek, A. P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Natl. Acad. of Sciences, USA 48 (1962), 356-365. MR 0133653 (24:A3479)
  • 4. D. L. Burkholder, Martingale transforms, Ann. Math. Statist., 37 (1966), 1494-1504. MR 0208647 (34:8456)
  • 5. A. P. Calderón, Ergodic theory and translation invariant operators, Proc. Natl. Acad. of Sciences, USA 59 (1968), 349-353. MR 0227354 (37:2939)
  • 6. J. Duoandikoetxea and J. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), 541-561.MR 0837527 (87f:42046)
  • 7. R. L. Jones and J. Rosenblatt, Differential and ergodic transforms, Math. Ann. 323 (2002), 525-546. MR 1923696 (2003g:37003)
  • 8. J. Rosenblatt, Almost everywhere convergence of series, Math. Ann. 280 (1988), 565-577. MR 0939919 (89g:47012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 28D05, 40A30, 26D15.

Retrieve articles in all journals with MSC (2000): 42B20, 28D05, 40A30, 26D15.


Additional Information

Ciprian Demeter
Affiliation: Department of Mathematics, University of California Los Angeles, Los Angeles, California 90095-1555
Email: demeter@math.ucla.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07957-8
Received by editor(s): October 24, 2003
Published electronically: March 22, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society